View : 16 Download: 0

Polynomial representations for n-th roots in finite fields

Title
Polynomial representations for n-th roots in finite fields
Authors
Chang S.Kim B.Lee H.-S.
Ewha Authors
이향숙장승환
SCOPUS Author ID
이향숙scopus; 장승환scopus
Issue Date
2015
Journal Title
Journal of the Korean Mathematical Society
ISSN
0304-9914JCR Link
Citation
vol. 52, no. 1, pp. 209 - 224
Publisher
Korean Mathematical Society
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
Cube roots; Finite fields; N-th roots
DOI
10.4134/JKMS.2015.52.1.209
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE